# SDR UPS08152643

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKER WHEN SUPPOSE TO BE ON.  COMPLIED WITH OPERATIONAL TEST OF EMERGENCY LIGHTING IAW AMM 33-51-00- 05. OPS CHECK GOOD.
